# SDR CA121123002

- Difficulty date: November 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UHR
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 2751501011
- Condition: Cracked
- Location: Rt Mlg Strut
- Part time: 6,388 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DAILY INSPECTION OF THE ACFT THE RT MLG UPPER CYLINDER ASSY WAS FOUND TO BE CRACKED ON THE LOWER INBD SIDE.  THE CRACK WAS ABOUT 1" LONG RUNNING HORIZONTALLY. THE GEAR WAS REPLACED AND ACFT RETURNED TO SERVICE.
